Translator Disclaimer
March 2012 The geometry of Hrushovski constructions, II. The strongly minimal case.
David M. Evans, Marco S. Ferreira
J. Symbolic Logic 77(1): 337-349 (March 2012). DOI: 10.2178/jsl/1327068707

Abstract

We investigate the isomorphism types of combinatorial geometries arising from Hrushovski's flat strongly minimal structures and answer some questions from Hrushovski's original paper.

Citation

Download Citation

David M. Evans. Marco S. Ferreira. "The geometry of Hrushovski constructions, II. The strongly minimal case.." J. Symbolic Logic 77 (1) 337 - 349, March 2012. https://doi.org/10.2178/jsl/1327068707

Information

Published: March 2012
First available in Project Euclid: 20 January 2012

zbMATH: 1245.03051
MathSciNet: MR2951645
Digital Object Identifier: 10.2178/jsl/1327068707

Subjects:
Primary: 03C45, 03C30, 03C13

Keywords: Hrushovski construction , predimension , Stongly minimal set

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 1 • March 2012
Back to Top